Jordan *-derivation pairs on a complex *-algebra.
Aequationes mathematicae, Tome 54 (1997) no. 3, pp. 44-55
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
rings with involutions, Jordan *-derivation pairs, complex algebras, double centralizers
@article{AM2_1997__54_3_137693,
author = {L. Moln\'ar},
title = {Jordan *-derivation pairs on a complex *-algebra.},
journal = {Aequationes mathematicae},
pages = {44--55},
year = {1997},
volume = {54},
number = {3},
zbl = {0887.16021},
url = {http://geodesic.mathdoc.fr/item/AM2_1997__54_3_137693/}
}
L. Molnár. Jordan *-derivation pairs on a complex *-algebra.. Aequationes mathematicae, Tome 54 (1997) no. 3, pp. 44-55. http://geodesic.mathdoc.fr/item/AM2_1997__54_3_137693/